# SDR ASAA2015031411111

- Difficulty date: March 14, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 65458226
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT STA 727B RT CORRODED.  ACFT GROUNDED.  R & R CUSP WEB AT FS 727B RT SIDE IAW SRM 51-40-02-0G-0,  W 2", O .032, R .028, L 3", D 1".
